# SDR 4DPA2024020200001

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 33,668 hours, 36,275 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED; UPON TAKEOFF @700 FT , WARNING MESSAGE LAV SMOKE INDICATED  AND PERSISTED FOR AT LEAST A MINUTE, UPON LEVELING OFF AND VECTORING BACK AROUND, MESSAGE DISAPPEARED ON THE DESCENT DOWN. CORR ACTION- MX PERFORMED INSPECTIONS AND TEST OF LAV SMOKE SYS IAW EMB AMM. NO FAULTS OR DEFECTS NOTED AT THIS TIME. NO VISUAL OR ODOR INDICATION OF SMOKE/FIRE IN LAVATORY.
